# SDR DL76G050626

- Difficulty date: October 17, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 31,955 hours, 4,983 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738813
- Part serial: 114761
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START ACFT BEGAN TO PRESSURIZE THE CABIN TO 1000 FT MSL.  AUTO INOP LIGHT CAME ON CABIN AUTO INOP EICAS MSG DISPLAYED AND CABIN AUTO 1 AND CABIN AUTO 2 STATUS MSG.  BOTH CABIN PRESS CONTROLLERS FAULTED CONTROLLERS.  REPLACED NR 1 CONTROLLER CKS OK.  FWD TO MCO/PLAC MEL 21-31-01A THE NR 2 CABIN PRESS CONTROLLER.
